教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁CHYAN CHUAN-JEN (瀏覽個人網頁)

標題:Eigenvalue problems for nonlinear differential equations on a measure chain
學年88
學期2
出版(發表)日期2000/05/15
作品名稱Eigenvalue problems for nonlinear differential equations on a measure chain
作品名稱(其他語言)
著者錢傳仁; Chyan, Chuan-jen; Henderson, J.
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Journal of Mathematical Analysis and Applications 245(2), pp.547-559
摘要Values of λ are determined for which there exist positive solutions of the second order differential equation on a measure chain, uΔΔ(t) + λa(t)f(u(σ(t))) = 0, t ∈ [0, 1], satisfying either the conjugate boundary conditions u(0) = u(σ(1)) = 0 or the right focal boundary conditions u(0) = uΔ(σ(1)) = 0, where a and f are positive valued, and both Full-size image (<1 K) and Full-size image (<1 K) exist.
關鍵字differential equation;measure chain;eigenvalue;boundary value problem
語言英文
ISSN0022-247X
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!